Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0111032

author
Kan, Daniel M.
title
A combinatorial definition of homotopy groups
year
1958
journal
Annals of Mathematics. Second Series
volume
67
pages
282–312
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1970006
MathSciNet
MR0111032
DOI
doi:0111032

@article{MR0111032,
    AUTHOR = "Kan, Daniel M.",
    TITLE = "A combinatorial definition of homotopy groups",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "67",
    YEAR = "1958",
    PAGES = "282--312",
    ISSN = "0003-486X",
    MRCLASS = "55.00",
    MRNUMBER = "0111032",
    DOI = "10.2307/1970006",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1970006"
}

      

This item is never cited.